# SDR 000240

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145
- Aircraft time: 9,077 hours, 6,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON CLIMBOUT AT APPROX 4000CA AND FO NOTICED HOT ODOR. F/A REPORTED CABIN SMOKE; DONNED O2 AND GOOGLES, RECEIVED LAV SMOKE EICAS RETURNED TO SDF.  CABIN TEMP REPORTED TO BE WELL ABOVE 100 PERCENT BY FA'S PAX FLOOR BOARDS VERY HOT.  ALL OCCURRED AFTER SWITCHING FROM APU BLEED TO ENG BLEEDS.  INSPECTED AND FOUND NR 2 PACK TO MALFUNCTIONING PER PACKS OF OF APU AND ENGINE WITH A/I ON AND OFF.  WAS UNABLE TO PRODUCE BURNING ODOR OR SMOKE.  THERE WAS NO RISE OF CABIN TEMP ALL FLOOR BOARD REMOVED AT CABIN TEMP.
